# SDR CA150923004

- Difficulty date: September 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Blanca 14132
- Aircraft time: 1,545 hours
- Engine: Frnkln 6A4150B3
- Propeller: Univac F200
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ITEM (1A) RT FWD SPAR IDENTIFIED AS HAVING MULTIPLE CRACKS IN THE ROOT/BUTT END. ITEM, 1B, RT FWD SPAR HAS CRACKS THAT RUN VERTICALLY BETWEEN HORIZONTAL CRACKS.  ITEM 1C, LOWER SPAR CAP SKIN RECESSED BETWEEN D SECTION L/E AND THE WOODEN SKIN AFT OF THE SPAR.  INDICATING POSSIBLE HEAVY, ROUGH LANDINGS, COINCIDES WITH THE CRACK INDICATIONS SEEN IN THIS SPAR.  ITEM, 1D, RT FWD SPAR HORIZONTAL CRACKS PENETRATE INTO THE BIRCH PLYWOOD REINFORCING PLATES ON THE SPAR FACES.  ITEM, 2, LT FWD SPAR EXHIBITS HORIZONTAL CRACKS SIMILAR TO, 1A. ITEM 3 ROT IN THE LOWER BUTT END OF LT REAR SPAR - WOOD SKIN MUST BE REMOVED FOR INSPECTION. ITEM, 4 LT WINGS, BIRCH PLYWOOD REINFORCING PLATES AND SPAR STRAP DOUBLERS, DE-BONDED ITEM 5, RT FWD SPAR, SPAR STRAP DOUBLERS - DE-BONDED, CRACKED BETWEEN FUSELAGE AND MLG ATTCH PT. ITEM 6 RT WING UPPER CAMBER - PAINT AND FABRIC, CRACKED/SPLIT, WOOD SKIN DEFORMED, BUBBLED, RIPPLED.  ITEM 7, BOTH WINGS, WING SKIN ALONG ENTIRE SPAR CAP.  DE-BOND AREAS. ITEM 8, BOTH WINGS, SCREWS, NAILS COMING LOOSE AND PUSHING UP THRU THE FABRIC.  ITEM 9, HARDWARE AND RELATED ITEMS INSIDE OF WINGS, RUSTED, EXFOLIATED. ITEM, 10 AILERON AND FLAP BRACKETS, SIGNIFICANT LOOSENESS.  ITEM 11, MOISTURE CONTENT, MC OF LT WING = 15 PERCENT, INTERIOR FOUND NOT VARNISHED ITEM 12, MC RT WING = 11-12 PERCENT, INTERIOR VARNISH THIN/INADEQUATE.  BOTH WINGS MUST BE PULLED AND SKINS/SPAR DOUBLERS, REMOVED AND SPAR INSPECTED FOR 100 PERCENT CONFIRMATION OF FINDINGS.  SUBSTANTIAL WING REPAIRS REQUIRED TO RETURN TO AIRWORTHY CONDITION AND RETURN TO SERVICE.
